# SDR SWIA202306150014

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 41,219 hours, 29,902 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON RH SIDE OF AIRCRAFT FUSELAGE BETWEEN FS333.00 AND FS349.00, BETWEEN STGR19R AND STGR21RTHIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR. FORM M-337 IS REQUIRED.REF: EAML 1156202 AND 1156470 (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
